Medications Linked to Stevens-Johnson Syndrome (SJS)

Location: All US States

About the Investigation:

Were You Diagnosed with SJS After Taking One of These Medications?

Stevens-Johnson Syndrome (SJS) is a serious disorder which affects the skin and mucous membranes. It can present a medical emergency that develops when some individuals take certain medications. The affected person will develop flu-like symptoms, and then a painful rash before the skin dies and sheds. It can take months to recover. Sometimes this condition even worsens into toxic epidermal necrolysis (TEN).

Some of the medications that can result in SJS are: anti-gout medications, anti-seizure medications, antibacterial sulfonamides, Nevirapine, some pain relievers and antipsychotics.

If you have taken any of the above medications and then developed the following symptoms, you may qualify for compensation:

  • Fever
  • Sore mouth
  • Sore throat
  • Skin pain
  • Spreading rash
  • Blisters on skin and mucous membranes
  • Shedding of skin

Do not delay. Statutes of limitations apply which place a time limit on how long you have to file. FILL OUT THIS FORM TODAY TO SEE IF YOU QUALIFY FOR COMPENSATION!

Share this page:

Get Your Free Case Evaluation:


Thank you for filling out this form. Please expect to hear from us soon.

More Potential Class Actions…

male grabbing shoulder in pain

You may be entitled to compensation!

Location: All US States

Did You Experience Tooth Decay Following Suboxone Use?

Location: All US States

Did you develop vision problems after taking Elmiron?

Location: All US States

Showing 1-3 of 13 results

Load More